# SDR SW019514

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158YV
- Make and model: Beech 1900C
- Aircraft serial: UC158
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO CLARKSBURG, WV, PILOT SELECTED LANDING GEAR DOWN AND DID NOT GET A NOSE DOWN AND LOCK INDICATION. AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE DOWNLOCK SWITCH AND RETURNED TO SERVICE.  (X)
